Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Vitamin Deficiencies?

I m 33, a little over 5 8, weigh around 158 and have had a long medical history. I had anaphylactic (sp?) shock from the antibiotic, Leviquin. I hit my head badly as a child 3 times, 2 times i received stitches. One of them I had amnesia for 3 days after it occured. I have been to many psychiatrists since 10th grade (1994) and have been on many medications.I m wondering whether any of the drugs I m taking now, or have been taking can cause vitamin deficiencies. The drugs are Paxil, Klonopin, Adderall, Lexapro, Hydrocodone, Haloperidol and Zoloft.
Mon, 8 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Above sedative and anti psychotic medication may cause vitamin D deficiency. You have to check vitamin D and B12 levels if your taking above medication regularly. Use tablet D-rise 60k weekly once for five weeks.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Haloperidol


Loading Online Doctors....
What Causes Vitamin Deficiencies?

Hello, Above sedative and anti psychotic medication may cause vitamin D deficiency. You have to check vitamin D and B12 levels if your taking above medication regularly. Use tablet D-rise 60k weekly once for five weeks. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist